It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Eczema and accutane
Nov 17, 2003
I've been on mino for 5 months now along with stievamycin (tretinoin + erythromycin) gel and I still get a zit or two every 1-2 weeks.

I wanted to try accutane since I don't want to be on antibiotics for so long, but I have eczema (dry, itchy, sensitive skin) and my skin will get itchy once in a while. Even with the gel occaisionally it gets really itchy after applying and I wind up scratching it at night which makes that area all red.

I was just wondering are their people with eczema that have used accutane and how it went for you? My dermatologist has said that accutane will probably make my eczema worse so he doesnt want to prescribe it. If not accutane, I don't think there are really any other solutions other than more antibiotics.

by the way my acne is many pustular, and I'm sure if I go off the antibiotics I'll be getting way more than 1-2 a week.





All times are GMT -7. The time now is 05:10 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!